# SDR DALA2025060404266

- Difficulty date: May 22, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 126,425 hours, 18,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 HISTORY OF R2 SLIDE LIGHT INOP/FLICKERING.   R/R LIGHT ASSY ON R2 DOOR PER B767 AMM 52-73. SLIDE LIGHT WORKS NORMAL. OK FOR SVC. (0980785)
